Important Update: Calorie Count will be shutting down on March 15th. Please click here to read the announcement. Data export is available.
anyone who has tried it/them?? what was ur experience like??
now you have to join either a class or a forum like this one.
think carefully before using things like this - they only work for short term and are not a long term answer to weight loss
These things contain a huge amount of stimulants, but don't change the way your body burns anything. It's basicly like taking over the counter crack. It's terrible for you and you will lose the same amount AND feel better without them if you just change your diet and exercise.
It doesn't help you to lose weight by suppressing your appetite. What it did to was give me the energy and the boost I needed to start getting into a jogging/exercise habit. But that isn't surprising, considering how much caffeine is in it. It made me super moody, irritable, and ultimately, exhausted. I fared better when I was not on this stuff.
Now that I've gained weight again-my mother died, and apparently, I thought mac and cheese and every other food out there was going to bring her back-I'm relying on this place, and going to the gym 5 days a week.
In short, lots of people don't make it to the loo in time, if you know what I mean.
An I for one am not going to shit myself for anyone!!
I hate diet pills because of the side-effects, so I don't recommend them, just keep going on the diet and you'll lose weight eventually
Remember when Stacker had those energy drinks? I had to work a night shift and stupid me, drank two of them! I could't sleep for days! I was shaky, jittery and very irritable. Never again did I drink that stuff again! Don't do it!!!
OMG! "WARNING" Zantrex 3 Side Effects
Zantrex 3 side effects are identical to those associated with excessive caffeine consumption (Zantrex is primarily marketed as a "proprietary xanthine-based stimulant", but xanthine is simply caffeine).
You may be interested to know that one serving of Zantrex 3 will provide you with more caffeine than you'd obtain from 3 cups of coffee -- so caffeine-related side effects may be quite prominent in some people.
It's also important to note that caffeine has many of the side-effects associated with ephedra (nervousness, increased blood pressure, heart palpitations, and so on) and although common in many foods (coffee, chocolate, various soft drinks, etc., etc.) may not be for everyone. It's also possible that because of its high caffeine content, you may experience withdrawal symptoms when you stop taking Zantrex 3.
Also, please recognize that the side effects associated with Zantrex-3 will also be common to other caffeine-based fat burners -- which is to say the vast majority of the products featured on this site.
Special thanks to Brandon and Lori for sending their comments...
I have serious concerns over Zantrex 3 and its side effects. First, I should be clear in my past experience with fat burners. I took ripped fuel for approximately 4 years in doses ranging from 2-5 pills per day. I am familiar with the increased heart rate, irritability and other effects of ephedra.
With that said, I have serious concerns about Zantrex 3. I attempted to take this pill on 2 separate occassions and was instantly thrown into a panic attack, a vicious sweat, and an itching rash brought on by the niacin. My throat closed up and my heart raced. If I did not have an emergency 1mg Klonopin in the house, I am certain that I would have gone to the hospital.
Why did I take it again if I was so scared the first time?
Because I wanted to lose weight. I not been able to locate a favorable review of this product and, in many instances, have read accounts of similar reactions.
The niacin content is extremely high in this supplement. Further, the high caffeine content is outright insane.
I am not worried about my own well-being since I will never take this again. I am, however, concerned that someone is going to get hurt by this supplement.
I think Zantrex-3 should be illegal! I too tried to take it on two seperate occasions.
The second time I tried to take it I also went into a panic attack and had the most horrible feeling in my whole body! I just wanted it out of my system at that point. I can't imagine that the effect that it has on someone else would be much different. I think it is a horrible weight loss product that should be taken OFF the market!
Lori Worthey (email@example.com)
For more information on caffeine and its side effects, here's a couple of links for you to investigate ...
I haven't had an adverse reaction to Zantrex-3...and if you have Klonopin just 'around the house' in case of emergency, I would suspect further contraindications that have been curiously omitted from this review...such as tension-related issues, nervous disorders, and the need for benzos in the household (which also have been blamed for consumer misuse and abuse in cases when used inappropriately.)
As for caffeine-related side effects....duh. Caffeine has, however, had positive uses in terms of cardio performance for the short term. Moderation is a key component to the use of any supplement, and for those of us who have a higher tolerance to things like niacin and caffeine, this supplement can be put to good use.